... through this pain for like 2 weeks now. its hard for me like the foods am eating not digesting . feeling the pain all of my body sometimes. what can i do pls any help i dont want to go back taking this tramadol???
"Do not stop using this medicine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine."
You may need a dosage schedule to taper off the tramadol slowly to avoid withdrawal symptoms. You should ask your doctor about this and also discuss the possibility of a non-narcotic pain reliever if needed.
Best regards and I hope you're feeling better soon. Wildcat
I agree with what Wildcatvet said, and would add that my doctor advised me in advance to make up a supply of soups to eat during the initial stages of tapering off. He assured me that the GI symptoms would be temporary. He had me taper off very slowly so as not to become too disabled. Hang in there! You can do it! Epsom salts baths help, too, with the pain.
It is very hard to just stop Tramadol. It acts as a antidepressant an a pain med. Tapering is good but very slowly. If you were on 50 mg tabs (not capsules) cutting in half or quarters is good. Dropping half a pill or quarter of pill every month or 2 months at a time. Anti diahrrea meds, Ibup, hot baths with epsom salts. I took anti-anxiety med Clonazepam to get off but I was on a VERY high dose like 15 tabs a day. Dependent on them. Had to go to a detox facility for 5 days. Horrible tortuous withdrawal symptoms. Restless legs might be the worse symptom which you get no sleep. Exercise helps. Magnesium. Vit. D. B-12 for no energy. Unfortunately depression sat in for me 4 months later. Everyone is diff. An on diff amts. If on low amt tapering will work but will take awhile. To keep severe withdrawal away. There is no med that does not have its withdrawal symptoms. Some worse than others. Did a Dr tell you to just stop? An how much were you taking?
When exactly did you quit? Tramadol has a short half life so if it’s been a few days then the worst part of your withdrawal should be over. Either hang in there and try taking voltaren/cataflam or any NSAID for the pain and Imodium for the runs; or else try taking a much smaller dose than you were initially taking and taper down from there. Stopping tramadol suddenly causes withdrawal and the fact you’ve stopped and can handle this is absolutely amazing! Try to hang in there. Exercise helps even if u just walk. Drink loads of liquids too!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tramadol - I have been taking this terrible medication for over 3 years now. I decided to quit cold?
Posted 10 Nov 2011 • 7 answers
Posted 2 Nov 2014 • 2 answers
Posted 12 Mar 2016 • 2 answers
Posted 12 Aug 2016 • 1 answer
Posted 21 Oct 2017 • 0 answers